# SDR QXEA0300014

- Difficulty date: December 30, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 2,981 hours, 2,480 cycles
- Engine: Ge CF348C1
- Engine time: 2,981 hours, 2,480 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4124T31P03
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 2,981 hours, 2,480 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND ONE HPT 1 BLADE MISSING 20 PERCENT SPAN.  REPLACED ENGINE.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE.  INVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION OF THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
